# SDR REXA200900063

- Difficulty date: May 28, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N8432C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 20,506 hours, 18,050 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 FORWARD PRESSURE BULKHEAD LT SIDE CRACKED AT THE PARKING BRAKE CABLE.  PERFORMED MAJOR REPAIR TO FORWARD PRESSURE BULKHEAD AT FS 202.75 BY CUTTING OUT THE DAMAGE, FABRICATING AND INSTALLING REPAIR PARTS IAW BOMBARDIER REO 601R-53-11-563 AND BSC EO 601R-53-16949.  THIS DAMAGE WAS FOUND AND REPAIRED WHILE THE AIRCRAFT WAS IN "C" CHECK.
